# SDR C2XA11CL022

- Difficulty date: January 23, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N11551
- Make and model: Emb EMB-145LR
- Aircraft serial: 145411
- Aircraft time: 20,320 hours, 15,511 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 14848
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLT 6014 - THE CREW REPORTED THE LEFT AND RIGHT OVERWING EMERGENCY LIGHTS WERE INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED THE NR 4 EMERGENCY LIGHT BATTERY CHARGER.OPERATIONAL CHECKS WERE GOOD.
